# SDR P2EA01072

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WING INBOARD FORE FLAP P/N 65-46430-89, S/N BN-295, LOWER SURFACE WITH DENTS AND WORN AT WBL 71.24.  REPAIRED UPPER SKIN OF FORE FLAP P/N 65-46430-89, S/N BN-295 IAW SRM 51-40-20, REPAIR NR 22 FIG 31.  DENTS AT WBL 101.24 AND 115.00 LOWER SURFACE FOUND WITHIN LIMITS IAW SRM 57-50-1 FIG 16, DETAIL XIV, DENTS FILLED IAW SRM 51-40-1.  (M)
